# SDR COMA9910065

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bellcrank
- Part number: 12018651001
- Condition: Cracked
- Location: Lt Cabin
- Part time: 19,930 hours
- Component: 1204159100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REINSTALLATION OF THE PILOT'S DIRECT VISION WINDOW AFTER REPLACEMENT OF THE SEAL, FOUND AFT LOWER BELL CRANK TO BE CRACKED .25 INCH THROUGH WEB BY ROLLER.  REMOVED AND REPLACED LOWER BELL CRANK AND RIGGED IAW EMB-120 MM CH 52-22-01.
